# SDR MASA200600082

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 7,778 hours, 5,173 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7312 RDU - CAPT HAD THE OUTBOARD FLIGHT SPOILERS/OUTBOARD SPOILERONS FAULT ON APPROACH.  SYSTEM WAS RESET WITH THE CREW.  NO FURTHER ACTION REQUIRED.
